MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW

APPLIED MEDICAL RESOURCES C8301, S ALEXIS WND PROT/RET 5/BX; KGW
Model Number C8301
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection was performed on the event unit and the complainant's experience of the ring separating from the sheath could not be confirmed.However, engineering found four (4) small holes and a large horizontal tear in the sheath.Based on the condition of the returned unit, it is likely that the tear was caused by an instrument that punctured the sheath during the procedure.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report represents the initial and final report.Based on the description of the event received, the event was deemed not reportable as it poses minimal risk to the patient.After evaluation, the event is deemed reportable.
 
Event or Problem Description
Event description: "the sheath was separated from the ring." additional information was received via email from sales manager, on thursday (b)(6) 2017: " the sheath on the white ring side was separated from the ring in places.The separated before use after unpacking.It was not inserted after noticing this." type of intervention: unknown patient status: "no patient injury.".

Brand Name
C8301, S ALEXIS WND PROT/RET 5/BX
Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6985676
Report Number2027111-2017-02092
Device Sequence Number1228367
Product Code KGW
UDI-Device Identifier00607915117207
UDI-Public(01)00607915117207(17)190112(30)01(10)1263157
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K041711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/12/2019
Device Model NumberC8301
Device Catalogue Number101355701
Device Lot Number1263157
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1